de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Universality of global dynamics for the cubic wave equation

MPS-Authors

Zenginoglu,  Anil
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

non9_10_009.pdf
(Any fulltext), 308KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Bizon, P., & Zenginoglu, A. (2009). Universality of global dynamics for the cubic wave equation. Nonlinearity, 22(10), 2473-2485. doi:10.1088/0951-7715/22/10/009.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0012-646E-C
Abstract
We consider the initial value problem for the spherically symmetric, focusing cubic wave equation in three spatial dimensions. We give numerical and analytical evidence for the existence of a universal attractor which encompasses both global and blowup solutions. As a byproduct we get an explicit description of the critical behaviour at the threshold of blowup.